American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L60) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Benjamin Boutin, Frédéric Coquel and Philippe G. LeFloch. Coupling techniques for nonlinear hyperbolic equations. IV. Well-balanced schemes for scalar multi-dimensional and multi-component laws. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Hongkai Zhao. A fast sweeping method for Eikonal equations. Math. Comp. 74 (2005) 603-627. MR 2114640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bernardo Cockburn and Ioana Triandaf. Error estimates for a finite element method for the drift-diffusion semiconductor device equations: the zero diffusion case . Math. Comp. 63 (1994) 51-76. MR 1226812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1